MathSciNet Relay Station
MathSciNet bibliographic data
MR407829 55B05 (54C56)
Keesling, James The Čech cohomology of movable and $n$-movable spaces. Trans. Amer. Math. Soc. 219 (1976), 149–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement